# SDR R61A2024040600160

- Difficulty date: March 31, 2024
- Submitted: April 7, 2024
- Operation: Air carrier
- Aircraft: N455YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000455
- Aircraft time: 22,125 hours, 15,059 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001411052
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 EACH MIS-DRILLED #8 FASTENER HOLES ON RH SPAR 1 UPPER SKIN.  REMOVED DAMAGE FROM 6 EA HOLES ON RH SPAR 1 UPPER SKIN BY REAMING HOLE TO 0.312 AND INSTALLING #10 FASTENERS. REF EMB ETD2024-170-009341.
